# SDR FDEA201407161826

- Difficulty date: July 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 14L BS 1260 TO 1300 & FROM AFT EDGE OF L3 DOOR CUT OUT TO BS 1460 REQUIRING ADDITIONAL STRIPPING FROM BS 1180 TO 1460.  ACCOMPLISHED EA F-5330 T0 309534 FUSELAGE PLATES & SKINS LOWER SKIN PANEL   CORROSION & DENT REPAIR AT LAP JOINT STATION 1180 TO 1459 STRINGER 14L CATEGORY A MAJOR REPAIR.
